Accessibility navigation


A comparison of conservative upwind difference schemes for the shallow water equations

Glaister, P. (2005) A comparison of conservative upwind difference schemes for the shallow water equations. Computers & Mathematics With Applications, 49 (11-12). pp. 1773-1786.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4905

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation